Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grabovskaya, R J

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:62
Abstract pages:480
Full texts:212
References:22

http://www.mathnet.ru/eng/person25388
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242423

Publications in Math-Net.Ru
1977
1. R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov, “On a family of generalized shift operators”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  912–936  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:4 (1977), 865–888
1975
2. R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov, “On a family of generalized shift operators”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  27–30  mathnet  mathscinet  zmath
1973
3. R. J. Grabovskaya, S. G. Krein, “On a representation of the algebra of differential operators and related differential equations”, Dokl. Akad. Nauk SSSR, 212:2 (1973),  280–283  mathnet  mathscinet  zmath
4. R. J. Grabovskaya, S. G. Krein, “On the formula for the permutation of functions of operators representing a Lie algebra”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 236–237
1972
5. R. J. Grabovskaya, “On a system of equations connected with a generalized shift operation”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  784–787  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022